MathSciNet Relay Station
MathSciNet bibliographic data
MR1955280 54A25 (03E20 54G12)
Juhász, István; Shelah, Saharon; Soukup, Lajos; Szentmiklóssy, Zoltán A tall space with a small bottom. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1907–1916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement